# SDR CA980916039

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 3411 · Pitot/Static System
- Part: Tube
- Part number: 206070547001
- Condition: Melted
- Location: Pitot System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRSPEED INDICATOR READING 30-40 KNOTS LOW IN CRUISE.  TUBING FROM PITOT HEAD TO 'T' FITTING HAD A HOLE MELTED THROUGH FROM PROXIMITY TO LANDING LIGHT.
